“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 131
School of Mathematics
  Title:   Arrays for orthogonal designs
  Author(s):  H. Kharaghani
  Status:   Published
  Journal: J. Combin. Des.
  Vol.:  8
  Year:  2000
  Pages:   166-173
  Supported by:  IPM
A set {A1,A2,…, A2n} of square real matrices is said to be amicable if

(Aσ(2i−1) Atσ(2i)Aσ(2i) Atσ(2i−1))=0
for some permutation σ of the set {1,2,…, 2n}. An infinite number of arrays which are suitable for any amicable set of 8 circulant matrices are introduced. Applications include new classes of orthogonal designs.

Download TeX format
back to top
scroll left or right